# SDR CALA2025072506923

- Difficulty date: July 23, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N38451
- Make and model: Boeing 737924ER
- Aircraft serial: 31646
- Aircraft time: 41,464 hours, 15,295 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Sensor
- Part number: 1721F4
- Part serial: 7000
- Condition: Faulted
- Location: Waste Tank
- Part time: 1,654 hours, 633 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAV WASTE TANK INDICATION FLUCUATES WHEN AFT LH LAV FLUSHED CORRECTION BOTH AFT LAVS CAUSES FLUCTIOUATION ON INDICATION. BOTH LAVS FLUSH NORMAL, NO LEAKS NOTED TOMC APPROVED IAW MEL 3802F PLACARD INSTALLED *DM* SEE FIM 38-30 TASK 809, SEE M/L FOR CLS & SEALS AS NEEDED. REMOVED AND REPLACED J1 AND J2 POINT LEVEL SENSORS REFERENCE AMM 38-33-01. REMOVED AND REPLACED J3 CINTINUOUS LEVEL SENSOR AND PERFORMED BITE CHECK ON LCM BOX. SERVICED WITH 50 GALLONS OF WATER TO VERIFY NO LEAKS. DRAINED AND SERVICED AND READY FOR FLIGHT.
